Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sherlockian21

Member
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

About sherlockian21

  • Rank
    New Member

Profile Information

  • Location
    singapore
  1. i got this problm too. my bros dont have this so i guess it's the medicine. but i took clindamycin and retin-a
  2. i did experienced this before. i used clindamycin and retin a 0.025%. it really sucks for the first 3 mths. different ppl have diff skin, so i guess mine is the type that needs 3 mths to clear up using retin-a. u've got to be patient coz it really takes time. by the end of the 1st mth, i almost considered quitting coz like u, my skin became worse, not mentioning oily. but i read from the net that it really takes time and so i went on. for 3 mths or more i guess. by the fourth/fifth mth i seldom
  3. great. now my face is clearing up. i guess doxy really works
  4. i took clindamycin last time and i did experience redness (eczema maybe). but it heals gradually after i used neostrata bionic serum. i guess u shld try it. and btw, i'm asian, so eczema is rather rare
  5. no more big pimples. the previous big ones have shrunk, after pus erupted. plus some blood. now that small acnes popping up on the acne marks. isit a sign that the marks gonna vanish forever?
  6. i used clindamycin and tretinoin before but acne starts popping up when i stop the medication. i'm now in my fourth mth using neostrata and i can see my skin color and texture improving . however, small acnes start appearing so my doc prescribed me doxy. first couple of weeks it went fine. only occasional small acnes appear. however, coming to my fifth, big acnes start appearing. is this normal? coz las time i use clindamycin, i remembered i got large acnes before clearing up. thx
  7. i am entering my second mth with doxycycline 100 mg a day, and having breakouts everyday
  8. i used retin-a before, and clindamycin. for like two years. but was reckless; didnt use sunblock when my sch had intensive PE twice a week (in the hot sun). my skin was bloody red, like everytime except when i juz woke up and oily. so i stopped. coz it made my skin sensitive and acnes start popping up again if u use abrasive soaps or even shampoo! yea, i found out some shampoo can cause breakout. now i'm usin neostrata. after 3 mths, it has done extraordinarily well. redness diminish and my sk
  9. how to get vit k? i also notice dat all the new pipmples formed in this area. could it be there are some seeds of new acnes lying down there?
  10. hav u all experienced dat after a pimple's been burst, there mite be some red pinkinsh marks left behind?? wat is this? i find dat most of the probs in my face is the accumulation of these marks. they tend to appear only on cheeks and under my nose, but neva on my t-zone and temples anybody has idea or good solution on tis??? thanks. *reply expected* :roll:
×